# SDR CA091203007

- Difficulty date: December 2, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 18,154 hours
- Engine: Allsn 250C20
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Plate
- Part number: 206032419001
- Condition: Unserviceable
- Location: Tail Boom
- Component: Tail Boom
- Component part number: 206031004071
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSTALLATION OF THE TAIL ROTOR GEARBOX, PLATES WHICH SUPPORT THE TAIL ROTOR PITCH CHANGE MECHANISM BELLCRANK, PN 206-001-756-009 WERE LOOSE AND APPEARED TO HAVE "WORKING RIVETS".   WHEN FORCE IS APPLIED BOTH UPPER AND LOWER PLATES MOVE FORE AND AFT.  IT IS BELEIVED THAT THE PLATES ARE ORIGINAL INSTALLATION, AS NO RECORD HAS BEEN LOCATED TO INDICATE TSN/TSO.
